Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Thin orange bleeding during period. On IUD. Uterine fibroids, History of cervical cryosurgery. Reason?

Curious, I have Mirena IUD since 6/2011; no problems however currently having menses, day 3- normal for me up until this morning. today the consistency is very thin and orange, almost like tomato juice. i have never seen this before. current dx: uterine fibroids; adenomyosis; small, non threatening cyst (1) right ovary; Hx: cervical cryosurgery 1997
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Contraceptives regularize the menstraul cycles and also reduce the amount of menstrual flow.
So, this could be just a side effect of contraceptive use.
The menstrual bleed caused with use of contraceptives is not true bleeding.
It is withdrawal bleeding so it is not as heavy or similar in duration as the normal menstrual flow.
The other entities that you have mentioned- fibroids, adenomyosis and ovarian cyst are normal findings in healthy females.
Fibroids and cysts need to be removed when they are very large in size or cause symptoms of bleedinf and/ or dysmenorrhea.

In case you are uncomfortable with the scant blood flow you can consult your gynecologist for clinical examination, investigations and appropriate management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor